PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 93 | 1 | 21-36
Tytuł artykułu

Hausdorff dimension and a generalized form of simultaneous Diophantine approximation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
93
Numer
1
Strony
21-36
Opis fizyczny
Daty
wydano
2000
poprawiono
1999-10-11
otrzymano
1999-12-22
Twórcy
autor
  • Department of Mathematics, Heriot-Watt University, Edinburgh EH14 4AS, U.K.
autor
  • Department of Mathematics, University of York, York YO1 5DD, U.K.
Bibliografia
  • [1] A. S. Besicovitch, Sets of fractional dimension (IV): On rational approximation to real numbers, J. London Math. Soc. 9 (1934), 126-131.
  • [2] I. Borosh and A. S. Fraenkel, A generalization of Jarník's theorem on Diophantine approximations, Indag. Math. 34 (1972), 193-201.
  • [3] J. D. Bovey and M. M. Dodson, The Hausdorff dimension of systems of linear forms, Acta Arith. 45 (1986), 337-358.
  • [4] M. M. Dodson, Hausdorff dimension, lower order and Khintchine's theorem in metric Diophantine approximation, J. Reine Angew. Math. 432 (1992), 69-76.
  • [5] M. M. Dodson and J. A. G. Vickers, Exceptional sets in Kolmogorov-Arnol'd-Moser theory, J. Phys. A 19 (1986), 349-374.
  • [6] . R. Dombrovski, Simultaneous approximations of real numbers by algebraic numbers of bounded degree, Dokl. Akad. Nauk BSSR 33 (1989), 205-208.
  • [7] H. G. Eggleston, Sets of fractional dimension which occur in some problems in number theory, Proc. London Math. Soc. 54 (1952), 42-93.
  • [8] V. Jarník, Diophantische Approximationen und Hausdorffsches Mass, Mat. Sb. 36 (1929), 371-382.
  • [9] V. Jarník, Über die simultanen Diophantischen Approximationen, Math. Z. 33 (1931), 503-543.
  • [10] B. P. Rynne, The Hausdorff dimension of certain sets arising from Diophantine approximation by restricted sequences of integer vectors, Acta Arith. 61 (1992), 69-81.
  • [11] B. P. Rynne, Hausdorff dimension and generalized Diophantine approximation, Bull. London Math. Soc. 30 (1998), 365-376.
  • [12] V. G. Sprindžuk, Metric Theory of Diophantine Approximations (translated by R. A. Silverman), Winston, Washington, 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav93i1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.